@article{(Open Science Index):https://publications.waset.org/pdf/892,
	  title     = {Identifying an Unknown Source in the Poisson Equation by a Modified Tikhonov Regularization Method},
	  author    = {Ou Xie and  Zhenyu Zhao},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, we consider the problem for identifying the unknown source in the Poisson equation. A modified Tikhonov regularization method is presented to deal with illposedness of the problem and error estimates are obtained with an a priori strategy and an a posteriori choice rule to find the regularization parameter. Numerical examples show that the proposed method is effective and stable.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {6},
	  number    = {8},
	  year      = {2012},
	  pages     = {1128 - 1132},
	  ee        = {https://publications.waset.org/pdf/892},
	  url   	= {https://publications.waset.org/vol/68},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 68, 2012},
	}